# SDR SWIA202055372

- Difficulty date: November 19, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bearing
- Part number: KRP205203VTZ
- Condition: Out Of Tolerance
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT TRACK 3-2.  INBOARD FWD ROLLER (1 EA) BEARING IS OUT OF LIMITS AND REQUIRES REPLACEMENT.  C-CHECK RO 1/6/2021.  REMOVED UNSERVICEABLE RT SLAT TRACK 3-2 INBOARD FWD ROLLER BEARING AND INSTALLED NEW BEARING, IAW CRJ 700 SRM 51-42-07-001-A01 AND CRJ 700 AMM 27-81-44-400-803-A01.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
